| Model Number |
S602 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker system exhibited noise on both the right atrial (ra) lead and right ventricular (rv) lead channels.Upon review, technical services (ts) noted the noise was oversensed on the ra channel.No adverse patient effects were reported.This system remains in service.